# SDR 06FDEA1730

- Difficulty date: May 7, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75441
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON LT WING TANK AT THE   END OF   STRINGER 44 (LOWER STRINGER) AT APPROX. XORS 523.  CRACK AT LT WING TANK END OF STRINGER 44 AT APPROX. XORS 523 REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
